# SDR YENA2023023100182

- Difficulty date: February 17, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,044 hours, 23,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M12124
- Condition: Failed
- Location: 7501mm
- Part time: 21,548 hours, 7,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1134, SJU-MCO. ' EMERGENCY LIGHTS TEST FAILED INT AND EXT LOAD FAULT FWD LEFT, R1 DOOR SLIDE REQUIRES REPLACEMENT; REMOVED AND REPLACED R1 DOOR SLIDE PACK ASSY PER AMM 25-62-44. PERFORMED OPS TEST OF EMERG LIGHT SYS PER AMM 33-51-00. TEST OK. A/C OK FOR CONT SERVICE.'
